# SDR AT9900375

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD FLOOR PANEL NR 4691 AT BS 160 TO 200 BL 0-45L CORRODED.  FABRICATED NEW FLOOR PANEL, FIT, DRILLED AND INSTALLED NEW SKIN ON HAT CHANNELS AND REINSTALLED FLOOR PANEL IAW DC9 SRM 53-21-0, 51-10-2, AND 53-31-0.
